Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the strong differentiation of the indefinite integral


Author: Athanasios Papoulis
Journal: Trans. Amer. Math. Soc. 69 (1950), 130-141
MSC: Primary 27.2X
MathSciNet review: 0037339
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Saks, Theory of the integral, 1937.
  • [2] -, On the strong derivative of functions of intervals, Fund. Math. vol. 25.
  • [3] H. Busemann and W. Feller, Zur Differentiation der Lebesgueschen Integrale, Fund. Math. vol. 22.
  • [4] F. Riesz, Sur les points de densité au sens fort, Fund. Math. vol. 22.
  • [5] C. Carathéodory, Reelle Funktionen, pp. 689-692.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1950-0037339-0
PII: S 0002-9947(1950)0037339-0
Article copyright: © Copyright 1950 American Mathematical Society